Pregnancy with birth controlTablets, unfortunately, sometimes occurs, although not very often. But still, if the problem exists, it is impossible to brush it aside - it must be solved. First, you need to understand why pregnancy is possible if a woman takes birth control medications? What factors lead to the fact that an unsuspecting woman on one "beautiful" day is surprised to find that she is pregnant? In addition, it is also worth talking about what to do in such a situation? Is it necessary to interrupt pregnancy, or does the baby have chances to be healthy? But let's take everything in order. And we will begin the conversation with the fact how sometimes a woman turns out that she is pregnant by taking birth control pills.
If there are two strips on the test
Very many women buy the treasured boxwith contraceptive pills, puts a daily "reminder" on the phone and with a clear conscience forget about such a problem as prevention. However, in some cases, taking some contraceptives simply is not enough. About which cases, and will go further. To date, birth control pills are considered one of the most effective contraceptives. These data are also confirmed by medical statistics - it says that out of 100 women taking birth control pills, none is pregnant. However, in practice, the picture is completely different - about every twentieth woman, who is protected by hormonal contraceptives, hears from her gynecologist the shocking news that she is pregnant. But what about medical statistics? After all, according to her, the probability of pregnancy is negligible. In fact, the blame for such unexpected pregnancies are not bad contraceptive pills, but those factors that significantly weakened or even reduced their effectiveness. There are not so many reasons for this, so it's worth remembering them all - this will help you not to get into a mess.
Break between tablets
One of the most common causesis a violation of the time of taking birth control pills. Almost the majority of birth control pills require that between the end of one and the beginning of the second course, no more than seven days have passed. Even one day of admission is very critical and greatly increases the risk of unplanned pregnancy. In such a case, the ovaries of a woman begin to function in the usual mode, which means that they will begin to produce full-fledged eggs ready for fertilization. This can happen if the woman misses the last pill from the package, and you take the first pill from the new package on the same day, as always. Thus, the break increases exactly for a day, which in this case is a critical time interval. Approximately the same thing happens in the event that after a seven-day break the woman forgets on the first day of the new course to take the pill. Or in the event that a woman forgets to drink a pill in one of the usual days of the course - all this is very dangerous by the onset of an unplanned pregnancy. In order to reduce the risk of such a decrease in the effectiveness of birth control pills, doctors recommend the following. If the woman has forgotten to take the last pill from the course, do not wait, and immediately start taking the next package. And in case the tablet pass occurred in the middle of the course, the next tablet should be taken as soon as possible. And be sure to pay attention to what time passed between the methods of tablets - in the event that this interval is less than twelve hours, the effectiveness of the contraceptive pills does not decrease at all. But in the event that the time has passed more, the risk of an unplanned pregnancy is very high. Therefore, in the next seven days, be sure to use additional ways to protect against unwanted pregnancy - for example, condoms. Another situation in which a woman should be particularly cautious is any disease accompanied by vomiting or diarrhea. In order for the necessary dose of the hormone to enter the body, it is necessary that after taking the pill it took at least three hours. Therefore, in the event that you have started vomiting or diarrhea, be prepared for the fact that the effectiveness of birth control pills will decrease at times. Often in such a situation, women prefer to take another pill. However, doctors do not recommend this. The risk of a woman overdosing hormones is very high. Therefore, the only reasonable way to reduce the risk of unplanned pregnancy is to use other contraceptives - candles, creams, condoms before the end of the menstrual cycle. In some cases, an unplanned pregnancy with oral contraceptives is due to the fact that a woman at this time is taking certain pharmacological drugs that tend to weaken the effect of birth control pills. That is why if a woman falls ill with something, be it an acute infection of the respiratory tract, or else the angina and the doctor prescribe any medications, be sure to warn him about it. However, do not forget about the need to be careful. This effect of drugs, which reduces the effectiveness of contraceptives, may persist for a full month after the end of taking medications. As a rule, different groups of antibacterial drugs, antifungal and anticonvulsants have a similar effect. Most likely, the doctor will tell you how the effectiveness of contraceptives will affect this or that drug. However, unfortunately, doctors often do not consider it necessary, or they simply forget about it. Therefore, a woman should insure herself, and at least within a month after the end of treatment will take care of an additional method of protection - condoms, candles. Also, the effectiveness of the contraceptive pills can be negatively affected and various infusions of herbs and teas, including those so beloved by all teas for weight loss. Therefore, if a woman is protected by oral contraceptives, she should stop taking herbs. Or at this time, she should abandon this method of protection. That is why it is so dangerous to engage in self-medication and take any medications without prescribing a doctor.
Delay of menstruation while taking oral contraceptives
Another problem with whichwomen who use oral contraceptives are confronted - this is a delay in men with contraceptive pills. Of course, the first thing that comes to a woman's head is that she became pregnant. However, this is not always the case, because the birth control pills contain hormones, albeit in minimal doses. And the effect of these hormones on the female body, one way or another, but affects the work of the reproductive system. And that's why cases when a woman has a delay is not so rare. Often menstruation begins only on the third, and even the fourth day, a break between the courses of taking tablets. Therefore, if you did not miss the methods of birth control pills, did not take any other pharmacological drugs and felt well - do not panic too much - continue to take birth control pills in such a way as if your menstruation started on time, as always. However, there are several different situations in which a woman should be alerted and make sure that she is not pregnant. In principle, all these cases have already been described in detail above, but once again mention them will not hurt:
- The woman had an unprotected sexual intercourse in about a week - one and a half before she started taking contraceptives.
- A woman missed one or more birth control pills.
- The woman was ill and took certain pharmacological drugs.
In this case, a woman should stop taking birth control pills until she is sure she is not pregnant.
Pregnancy after taking contraceptives
And, finally, the last question that stronglyExcites women is a pregnancy after taking birth control pills. As a rule, many young women who plan to become mothers in the future give up such a means of protection as contraceptive pills. That is why for them the question of how the reception of these pills will affect the possibility of an offensive and successful pregnancy. As a rule, no problems arise even if the pregnancy occurred during the reception of contraceptives. Thousands of babies that have been born as a result of such pregnancies are living evidence that those small doses of the hormone that make up oral contraceptives do not do any harm to the baby. If a woman deliberately refused to take drugs in order to become pregnant, she should know that the period of pregnancy for each woman is extremely individual - from several months to several years. However, this is true even if the woman did not take contraceptives at all. Doctors have such a thing as "rebound effect", also called "pregnancy on cancellation". The essence of this effect is very simple - after the abolition of the contraceptive drug, the female hormonal background changes slightly, and the probability of becoming pregnant increases at times. There is even a similar method of treating infertility - a woman is prescribed birth control pills, and after a while they cancel them. And very many women quickly become pregnant. However, sometimes there is a backlash - if a woman takes contraceptives for many years, her body develops a certain process of getting used to the constant intake of certain doses of hormones. As a rule, such a critical period is a time limit of three years - after that, a certain oppression of the reproductive function of a woman is possible. That is why gynecologists strongly recommend that women who take birth control pills take a break every three months for one month. In this case, the risk that the addictive effect will occur is almost zero. However, unfortunately, most often women themselves prescribe contraceptives, so about any cyclicity most often it does not go. But still, if two or three cycles in a row after the abolition of stopping the contraceptive preparations can not be conceived, this is not a reason for panic - do not panic. But after half a year of attempts, pregnancy does not occur, a woman really needs to seek advice from a gynecologist. We advise you to read: